# SDR UALA2010020500467

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 28,941 hours, 12,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 LT MED SLIDE SURVIVAL LANYARD IS INSTALLED INCORRECTLY.   NR 2 MED SLIDE SURVIVAL STRAP.
